MAUDE Adverse Event Report: ORTHO DEVELOPMENT; IMPACTOR

ORTHO DEVELOPMENT; IMPACTOR
Model Number 270-5100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a total hip surgery on (b)(6) 2025, the inserter was believed to be cross threaded into the cup by the scrub tech.While impacting the cup into the acetabulum, the impactor broke leaving the impactor's threads in the cup.The surgeon deemed it was not necessary to remove the threads because they did not protrude or interfere with the liner.

Common Device Name
IMPACTOR
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key22029008
Report Number1722511-2025-00008
Device Sequence Number8141953
Product Code LXH
UDI-Device Identifier00822409085972
UDI-Public(01)00822409085972(11)210504(10)2103016
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number270-5100
Device Lot Number2103016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexMale